Stable finiteness of group rings in arbitrary characteristic

Pere Ara, Kevin C. O'Meara, Francesc Perera

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

We show that every (discrete) group ring D[G] of a free-by-amenable group G over a division ring D of arbitrary characteristic is stably finite, in the sense that one-sided inverses in all matrix rings over D[G] are two-sided. Our methods use Sylvester rank functions and the translation ring of an amenable group. © 2002 Elsevier Science (USA).
Original languageEnglish
Pages (from-to)224-238
JournalAdvances in Mathematics
Volume170
DOIs
Publication statusPublished - 25 Sep 2002

Fingerprint Dive into the research topics of 'Stable finiteness of group rings in arbitrary characteristic'. Together they form a unique fingerprint.

Cite this